# SDR VNAA202301280003

- Difficulty date: January 28, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15463
- Aircraft time: 7,837 hours, 6,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 360-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT RAIL RBL9.00 BETWEEN FS360-485.   ORROSION AT SEAT RAIL RBL9.00 BETWEEN FS360.00-FS485.00 WAS EVALUATED OUT OF LIMITSDUE TO EXCESSIVE DAMAGE PER CRJ-900 SRM 53-21-49-101-001-A01 AND CRJ-900SRM 53-31-49-101-001-A02 THEREFORE SECTION OF SEAT RAIL RBL9.00 BETWEEN FS360.00-FS485.00WAS REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A12)
